Vladikavkazskii Matematicheskii Zhurnal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2020, Volume 22, Number 1  


Three theorems on Vandermond matrices
A. E. Artisevich, A. B. Shabat
5
The decay rate of the solution to the Cauchy problem for doubly nonlinear parabolic equation with absorption
Z. V. Besaeva, A. F. Tedeev
12
About some properties of similarly homogeneous $\mathbb {R}$-trees
A. I. Bulygin
32
Hankel determinant of third kind for certain subclass of multivalent analytic functions
D. Vamshee Krishna, D. Shalini
43
Stability of impulse systems of two linear Ito differential equations with delay
R. I. Kadiev
49
Topological aspects boron triangular nanotube and boron-$\alpha$ nanotube
P. Sh. Hemavathi, V. Lokesha, M. Manjunath, P. S. K. Reddy, R. Shruti
66
On irreducible carpets of additive subgroups of type $G_2$ over fields of characteristic $p>0$
S. K. Franchuk
78
On numerical solution of hypersingular integral equations of the first kind
Sh. S. Khubezhty
85

Mathematical Events
Abanin Alexander Vasil'evich (on his 65's anniversary)
A. O. Vatulyan, M. I. Karyakin, S. B. Klimentov, Yu. F. Korobeinik, A. G. Kusraev, S. S. Kutateladze, Yu. S. Nalbandjan
93
Владикавказский математический журнал
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021